# SDR ASAA2014112309731

- Difficulty date: November 23, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 27,284 hours, 8,472 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2193301AC
- Part serial: 0796060
- Condition: Failed
- Location: Cabin Pressure
- Part time: 27,284 hours, 8,472 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOTICED RAPID EAR PRESSURE CHANGE, CABIN CLIMB GAUGE WAS PEGGED AT NO AUTO FAIL LIGHT LIGHT.  OUTFLOW VALVE INDICATOR WAS SHOWING FULL CLOSED.  DURING DESCENT BELOW ABOUT 18000 FT, CABIN ALTITUDE WAS GOING BELOW SEA LEVEL.  AT THIS TIME WE MOVED PRESS CONTROLLER TO ALTN FROM AUTO AND AT THIS TIME OUTFLOW VALVE OPENED SLIGHTLY & ALL SEEMED TO GO TO NORMAL AGAIN.  ACFT GROUNDED.  BITE CK DIGITAL CABIN PRESSURE CONTROLLER "DCPC" VERIFIED THAT NR 1 DCPC FAILED.  REF FIM 21-31 TASK 801.  REPLACED DCPC.   OPS CK NORMAL REF MM 21-31-01.  BITE CK DCPC FOUND NO FAULT SYS CK OK.
